Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Does a cyst on kidney cause intestinal problems ?

my husband has a cyst on his kidney with some brown discoloration. we are seeing a specialist at a cancer facility for treatment. he also has many intestinal issues including severe gas, soft stools or liquid stools, is extremely tired and hasn t felt good for a long time. he has had many tests, including c-t scans, endoscopy, blood work, etc. they continue to find nothing, but have recently done a stool sample and we are waiting for results. is it possible they could be related.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

Polycystic kidney disease has association with other systems. We do not know if your husband suffers from one. it would be interesting to know if he has family history of PCKD. Highly unlikey that your husband has a serious problem given the list of tests are superlatives like CT scan and Endoscopy.

Wait for the stool test result.
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor